# SDR ASOA200801617

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 17,460 hours, 14,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF OVERHEAD EMERGENCY LIGHT, BOTH CENTER OVERWING EMERGENCY LIGHTS, AND NR 3 EMERGENCY FLOOD LIGHT INOP.
